Document Detail


Bluish vomiting: a rare clinical presentation of poisoning.
MedLine Citation:
PMID:  24846181     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Bluish vomiting is a symptom of poisoning that is rarely seen in Western emergency departments. Consequently, physicians are not aware of the diagnosis, complications, and treatment of this unusual form of intoxication. In this article, we report a case of bluish vomiting that occurred after an accidental ingestion of copper sulphate. In the discussion, we review three life-threatening causes of bluish vomiting (copper sulphate, boric acid, and paraquat ingestion), and we discuss their respective clinical manifestations, specificities, complications, and management therapies.
Authors:
Julien Higny; Dominique Vanpee; Caroline Boulouffe
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-5-20
Journal Detail:
Title:  Acta clinica Belgica     Volume:  -     ISSN:  1784-3286     ISO Abbreviation:  Acta Clin Belg     Publication Date:  2014 May 
Date Detail:
Created Date:  2014-5-21     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0370306     Medline TA:  Acta Clin Belg     Country:  -    
Other Details:
Languages:  ENG     Pagination:  2295333714Y0000000033     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  A case of transient lymphangiectasis of the penis.
Next Document:  Membrane nanowaves in single and collective cell migration.